Geometric measure of nodal and growth of solutions to elliptic equations

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationAdvances in nonlinear partial differential equations and related areas (Beijing 1997)
Place of PublicationRiver Edge, NH
PublisherWorld Scientific Publishing
Pages233-240
StatePublished - 1998

Cite this

Lin, F-H. (1998). Geometric measure of nodal and growth of solutions to elliptic equations. In Advances in nonlinear partial differential equations and related areas (Beijing 1997) (pp. 233-240). River Edge, NH: World Scientific Publishing.

Geometric measure of nodal and growth of solutions to elliptic equations. / Lin, Fang-Hua.

Advances in nonlinear partial differential equations and related areas (Beijing 1997). River Edge, NH : World Scientific Publishing, 1998. p. 233-240.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Lin, F-H 1998, Geometric measure of nodal and growth of solutions to elliptic equations. in Advances in nonlinear partial differential equations and related areas (Beijing 1997). World Scientific Publishing, River Edge, NH, pp. 233-240.
Lin F-H. Geometric measure of nodal and growth of solutions to elliptic equations. In Advances in nonlinear partial differential equations and related areas (Beijing 1997). River Edge, NH: World Scientific Publishing. 1998. p. 233-240
Lin, Fang-Hua. / Geometric measure of nodal and growth of solutions to elliptic equations. Advances in nonlinear partial differential equations and related areas (Beijing 1997). River Edge, NH : World Scientific Publishing, 1998. pp. 233-240
@inbook{4375370d46d74581acfd4f5d402b3e3f,
title = "Geometric measure of nodal and growth of solutions to elliptic equations",
author = "Fang-Hua Lin",
year = "1998",
language = "English (US)",
pages = "233--240",
booktitle = "Advances in nonlinear partial differential equations and related areas (Beijing 1997)",
publisher = "World Scientific Publishing",

}

TY - CHAP

T1 - Geometric measure of nodal and growth of solutions to elliptic equations

AU - Lin, Fang-Hua

PY - 1998

Y1 - 1998

M3 - Chapter (peer-reviewed)

SP - 233

EP - 240

BT - Advances in nonlinear partial differential equations and related areas (Beijing 1997)

PB - World Scientific Publishing

CY - River Edge, NH

ER -